On a refinement of the Chebyshev and Popoviciu inequalitiesReport as inadecuate




On a refinement of the Chebyshev and Popoviciu inequalities - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.1 No.2 December 1996. -

We establish a refinement of the discrete Chebyshev inequality and an analogous one for the Popoviciu inequality.

discrete Chebyshev inequality; Popoviciu inequality



Author: C. E. M. Pearce - J. Pečarić - J. Šunde -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents